MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink? Advancer; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink? Advancer; catheter, coronary, atherectomy
Model Number H80222782001A0
Medical Device Problem Codes Failure to Advance (2524); Output Problem (3005); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that unstable speed occurred.The stenosed target lesion was located in the left anterior descending artery.A rotalink advancer was selected for use.During test outside the patient, everything was normal.However, during the procedure the burr could not be pushed into the guiding catheter, resulting in stalling and stuttering.The device exceeded the set operational speed of 150k rpm as it reached 160k rpm during normal mode.The procedure was completed with another of the same device.There were no patient complications reported post procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).Device analysis results.Device technical analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history review: it was confirmed that this device met manufacturing specification prior to distribution and there are no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.The reported event indicated that during the procedure the burr could not be pushed into the guiding catheter, resulting in stalling and stuttering.The device was not returned for analysis, and the reported events could not be confirmed using the available information.A review of the device history record "[dhr]" indicates that the device was manufactured per specification.The instructions for use include testing of the device before usage within the body and state that use of the device is to be discontinued if evidence of a failure or damage is present.As the reported events do not indicate any device damages or failures during unpackaging, preparation, or testing, it was considered likely that the reported events were attributable to factors encountered during the procedure.

Brand Name
RotaLink? Advancer
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50669980
Report Number2124215-2026-47782
Device Sequence Number9512532
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public(01)08714729317739(17)260702(10)34355347
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0034355347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight145 LB